Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on the expansion of a power series into a continued fraction


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 51 (1945), 97-105
Errata, Volume 51: Bull. Amer. Math. Soc., Volume 51, Number 12 (1945), 1001--1001
MathSciNet review: 0011341
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Perron, Die Lehre von den Kettenbrüchen, Leipzig and Berlin, 1929.
  • 2. L. J. Rogers, On the representation of certain asymptotic series as convergent continued fractions, Proc. London Math. Soc. (2) vol. 4 (1907) pp. 72-89.
  • 3. T. J. Stieltjes, Oeuvres, vol. 2.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1945-08280-9
PII: S 0002-9904(1945)08280-9